# SDR 2008FA0000137

- Difficulty date: January 23, 2008
- Submitted: January 23, 2008
- Operation: General aviation
- Aircraft: N57SC
- Make and model: Beech B300B350C
- Aircraft serial: FL34
- Aircraft time: 6,028 hours
- Engine: Pwa PT6*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Arm
- Part number: 358250549
- Condition: Worn
- Location: Steering
- Part time: 6,028 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR STEERING ARM WORN EXCESSIVELY AT ROD END ATTACHMENT POINT FOR STEERING PUSH PULL TUBE. LOSS OF NOSE GEAR STEERING WOULD OCCUR IF ARM WERE TO BREAK. THE ORIGINAL .2500 INCH BOLT HOLE WAS ELONGATED TO A .5 INCH SLOT. THE ARM IS ATTACHED TO THE PILOT'S RUDDER PEDAL TORQUE SHAFT AND IS LOCATED IN A SMALL UNPRESSURIZED PANEL AREA BELOW THE PILOT SIDE FLOORBOARDS. INSPECTIONS ARE OVERLOOKED BECAUSE THIS SEALED PANEL IS NOT OPENED TYPICALLY DURING ROUTINE INSPECTIONS.
